标题:Bipartite consensus for a class of double-order multi-agent systems with time-varying delays on antagonistic interactions
作者:Tian, Lei ;Ji, Zhijian ;Hou, Ting
作者机构:[Tian, Lei ] College of Automation and Electrical Engineering, School of Mathematics and Statistic, Qingdao University, Qingdao, Shandong; 266071, Chi 更多
会议名称:2017 Chinese Automation Congress, CAC 2017
会议日期:October 20, 2017 - October 22, 2017
来源:Proceedings - 2017 Chinese Automation Congress, CAC 2017
出版年:2017
卷:2017-January
页码:184-188
DOI:10.1109/CAC.2017.8242760
摘要:In this paper, the bipartite consensus problems are investigated for multi-agent systems with double-integrator dynamics and antagonistic interactions. We consider bipartite consensus under the given protocol, which means that the absolute value of the position is the same when all the velocities of agents are 0, but the sign may be opposite. When there are no delays, the necessary and sufficient condition is derived for the system to asymptotically achieve the bipartite consensus under the given protocol. With the existence of communication delays, a sufficient condition is also obtained for the system to asymptotically achieve the bipartite consensus.
© 2017 IEEE.
收录类别:EI
资源类型:会议论文
TOP